Translator Disclaimer
February 2011 On $\gamma$-P-Regular Spaces
Sabir Hussain, Bashir Ahmad
Missouri J. Math. Sci. 23(1): 65-74 (February 2011). DOI: 10.35834/mjms/1312233183

Abstract

We define and explore $\gamma$-P-regularity which is a generalization of P-regularity [16] and $\gamma$-regularity [3]. We also define and discuss strongly $\gamma$-semi-continuous functions.

Citation

Download Citation

Sabir Hussain. Bashir Ahmad. "On $\gamma$-P-Regular Spaces." Missouri J. Math. Sci. 23 (1) 65 - 74, February 2011. https://doi.org/10.35834/mjms/1312233183

Information

Published: February 2011
First available in Project Euclid: 1 August 2011

zbMATH: 1235.54013
MathSciNet: MR2828733
Digital Object Identifier: 10.35834/mjms/1312233183

Subjects:
Primary: 54A05
Secondary: 54A10, 54D10

Rights: Copyright © 2011 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.23 • No. 1 • February 2011
Back to Top